BibTeX record journals/mp/Kilinc-KarzanS16

download as .bib file

@article{DBLP:journals/mp/Kilinc-KarzanS16,
  author    = {Fatma Kilin{\c{c}}{-}Karzan and
               Daniel E. Steffy},
  title     = {On sublinear inequalities for mixed integer conic programs},
  journal   = {Math. Program.},
  volume    = {159},
  number    = {1-2},
  pages     = {585--605},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10107-015-0968-0},
  doi       = {10.1007/s10107-015-0968-0},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/Kilinc-KarzanS16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics